MathSciNet Relay Station
MathSciNet bibliographic data
MR3002999 34A60 (26A33 34A08 34A37 34B15)
Ahmad, Bashir; Nieto, Juan J. A study of impulsive fractional differential inclusions with anti-periodic boundary conditions. Fract. Differ. Calc. 2 (2012), no. 1, 1–15.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement